Title: Epiphisiolyse van de heup
Authors: Bellemans, Johan ×
Moens, Pierre
Molenaers, Guy
Lammens, Johan
Fabry, G. #
Issue Date: 1994
Series Title: Tijdschrift voor geneeskunde vol:50 issue:18 pages:1393-1396
ISSN: 0371-683X
Publication status: published
KU Leuven publication type: AT
Appears in Collections:Orthopaedics Section (-)
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.